# SDR ASAA1159408

- Difficulty date: April 8, 2011
- Submitted: April 11, 2011
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 14,000 hours, 4,253 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Condition: Malfunctioned
- Location: Fmc
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FMC DISAGREE LIGHT ILLUMINATES ON THE GROUND.  NO DISAGREE MESSAGE WHEN FMC SELECT SWITCH PLACED TO BOTH ACCOMPLISHED FIM 34 61TASK 835 OPENED AND RESET FMC NR 1&2 C/B'S.  NO FAULTS LOGGED ON BOTH FMC'S.
